# SDR UPS07449114

- Difficulty date: January 11, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B0717417
- Condition: Corroded
- Location: Bs 1860 S43r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - STRINGER CLIP FOUND CORRODED AT STA1860 S43R INSIDE OF TORQUE BOX.  CORROSION BLEND OUT 0.040 X .5 X .5 INCH EXCEED SRM LIMIT.  STRINGER CLIP REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
